# SDR CA071002002

- Difficulty date: October 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1896
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AN AIRCRAFT EXPERIENCED A LOSS OF HYDRAULIC SYSTEM NR 2 DURING TAKEOFF. FLIGHT ABORTED. ALTERNATE LDG EXTENSION USED. MAINTENANCE FOUND SPU NR 2 CHECK VALVE WITH A CIRCUMFERENTIAL CRACK ON ITS BODY. (TC NR 20071002002)
